Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 65, NWS Jacksonville, FL

March 27, 2005Hamilton County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2005, 12:12 AM EST for Hamilton County, Florida; Echols County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2005, 12:12 AM EST (05:12 UTC)
Expired
Mar 27, 2005, 1:04 AM EST
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Hamilton County, FL, Echols County, GA

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 10:00 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 270513
SVRJAX
FLC047-GAC101-270600-
/O.NEW.KJAX.SV.W.0065.050327T0512Z-050327T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1212 AM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAMILTON COUNTY IN NORTHERN FLORIDA 
  ECHOLS COUNTY IN SOUTHEAST GEORGIA
  THIS INCLUDES THE CITY OF STATENVILLE

* UNTIL 100 AM EST

* AT 1203 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF STATENVILLE...OR ABOUT NEAR JENNINGS...AND MOVING     
  NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEEDMORE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3061 8261 3061 8269 3058 8276 3057 8309
      3067 8312 3080 8288 3080 8283 3075 8281
      3072 8276 3072 8264 3069 8259

$$

ZAPPE
4 follow-up statements
000 
WWUS52 KJAX 270529
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1229 AM EST SUN MAR 27 2005

FLC047-GAC101-270600-
/O.CON.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
HAMILTON FL-ECHOLS GA-
1229 AM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 AM EST FOR
ECHOLS AND NORTH CENTRAL HAMILTON COUNTIES...

AT 1219 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF STATENVILLE...OR ABOUT NEAR JENNINGS...
MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEDMORE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN JENNINGS WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3061 8261 3061 8269 3058 8276 3057 8309
      3067 8312 3080 8288 3080 8283 3075 8281
      3072 8276 3072 8264 3069 8259

$$

ZAPPE
000 
WWUS52 KJAX 270550
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 AM EST SUN MAR 27 2005

FLC047-270557-
/O.CAN.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
HAMILTON FL-
1247 AM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON COUNTY IS 
CANCELED...

AT 1247 AM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM OVER NORTHERN HAMILTON COUNTY THAT PROMPTED THE 
WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT FOR HAMILTON COUNTY UNTIL 500 AM 
EST. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR 
ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3060 8261 3060 8269 3057 8276 3057 8308
      3073 8309 3079 8288 3079 8283 3075 8281
      3072 8276 3072 8264 3069 8259

$$

GAC101-270600-
/O.CON.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
ECHOLS GA-
1247 AM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 AM EST FOR
SOUTHEASTERN ECHOLS COUNTY...

AT 1240 AM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NEEDMORE...OR ABOUT 10
MILES NORTHEAST OF JASPER...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3061 8261 3061 8269 3058 8276 3061 8285
      3073 8268 3069 8259

$$
ZAPPE
000 
WWUS52 KJAX 270551 CCA
SVSJAX

SEVERE WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 AM EST SUN MAR 27 2005

FLC047-270557-
/O.CAN.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
HAMILTON FL-
1247 AM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON COUNTY IS 
CANCELED...

AT 1247 AM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM OVER NORTHERN HAMILTON COUNTY THAT PROMPTED THE 
WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS 
BEEN CANCELED.

A TORNADO WATCH REMAINS IN EFFECT FOR HAMILTON COUNTY UNTIL 500 AM 
EST. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR 
ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3060 8261 3060 8269 3057 8276 3057 8308
      3073 8309 3079 8288 3079 8283 3075 8281
      3072 8276 3072 8264 3069 8259

$$

GAC101-270600-
/O.CON.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
ECHOLS GA-
1247 AM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 AM EST FOR
SOUTHEASTERN ECHOLS COUNTY...

AT 1240 AM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NEEDMORE...OR ABOUT 10
MILES NORTHEAST OF JASPER...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3061 8261 3061 8269 3058 8276 3061 8285
      3073 8268 3069 8259

$$
ZAPPE
000 
WWUS52 KJAX 270604
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 AM EST SUN MAR 27 2005

GAC101-270613-
/O.EXP.KJAX.SV.W.0065.000000T0000Z-050327T0600Z/
ECHOLS GA-
103 AM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ECHOLS COUNTY 
HAS BEEN ALLOWED TO EXPIRE...

AT 100 AM EST NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM OVER SOUTHEASTERN ECHOLS COUNTY THAT PROMPTED THE 
WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT FOR ECHOLS COUNTY UNTIL 500 AM 
EST. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR 
ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3061 8261 3061 8269 3058 8276 3061 8285
      3073 8268 3069 8259

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:00 PM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 26, 9:00 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
900 PM EST SAT MAR 26 2005

EVENING UPDATE...WORKING SVR WEATHER SO THIS WILL BE SHORT. TORNADO
WATCH FOR WESTERN PORTION OF THE AREA THROUGH 10 PM AND EXPECT SOME
TYPE OF WATCH TO CONTINUE FOR MOST OF THE NIGHT OVER PORTIONS OF THE
FORECAST AREA.

SANDRIK
---------------------------------------------
SYNOPSIS...FOG WAS SLOW TO BURN OFF THIS MORNING UNDER INCREASING
DEBRIS FROM GOMEX TSTMS. STILL SOME LIGHT FOG OR HAZE AROUND PORTIONS
OF THE AREA EVEN AT 2 PM. QUASI-STATIONARY FRONT ACROSS N FL
INTERACTING WITH SERIES OF SHORTWAVES...AGAIN PRODUCING STRONG TO SVR
TSTMS. SO FAR...THIS ACTIVITY HAS BEEN CONFINED TO N FL AND EXTREME
SE GA. HOWEVER...MORE ACTIVITY IS BEGINNING TO DEVELOP IN
INCREASINGLY UNSTABLE AIRMASS OVER COASTAL SE GA.

.SHORT TERM...1ST ROUND OF CONVECTION HAS MOVED OUT OF THE AREA...
WITH MORE CONVECTION MOVING ACROSS N CENTRAL FL. APPEARS TO BE A
FEW MORE SUPERCELLS UPSTREAM OVER THE EXTREME N GOMEX AND OVER SE
AL. THIS ACTIVITY SHOULD CONTINUE TO INCREASE AS IT MOVES E. ALL-IN-
ALL...EXPECT ACTIVE WX TO CONTINUE THRU THE REMAINDER OF THE AFTN
AND INTO THE NIGHTTIME HOURS...AND SPC HAS SVR TSTM WATCH NUMBER 86
IN EFFECT UNTIL 5 PM. PRECIP SHOULD REMAIN FAIRLY WIDESPREAD NEAR AND
N OF THE WARM FRONT AS IT LIFTS N...WITH MORE SCATTERED ACTIVITY S OF
THE FRONT. THUS...HIGHEST POPS TONIGHT WILL SHIFT TO GA ZONES.

STILL EXPECTING ANOTHER BOUT OF SVR WX SUN...MAINLY DURING THE AFTN
HOURS...AS SQUALL LINE DEVELOPS AND PUSHES ACROSS THE AREA. LOOKS
LIKE THIS SQUALL LINE WILL BE ACCOMPANIED BY ENERGY HELICITY
INDICES (EHI) OF OVER 2...INCREASING UPPER JET DYNAMICS...AND AN
INCREASING LOW-LEVEL JET AS WELL. LOOKS LIKE A GOOD BIT OF DRY AIR
AT 500 MB LATE IN THE DAY AS WELL. WILL CONTINUE TO MENTION WIND...
HAIL...AND TORNADOES IN HWO FOR SUN. SPC HAS NW 2/3 OF THE AREA
UNDER A MODERATE RISK OF SVR WX...WITH A SLIGHT RISK OVER THE
REMAINDER OF THE AREA. GFS HAS SLOWED PROGRESSION OF SQUALL LINE
AND FRONT A BIT...BUT SQUALL LINES TYPICALLY MOVE FASTER THAN PROGGED
ACROSS OUR AREA. UNFORTUNATELY...THIS WILL COINCIDE WITH MAX AFTN
HEATING AS WELL.

.LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED PACKAGE. STILL
LOOKS LIKE GOOD WX FOR AT LEAST A FEW DAYS AROUND MID-WEEK. ANOTHER
FRONT EXPECTED TO CROSS THE AREA BY SAT.

&&

.MARINE...WARM FRONT LIFTS NORTH OF THE WATERS TONIGHT. COLD FRONT
MOVES THROUGH MONDAY AM. WINDS VEERING TO SW OUT AHEAD OF APPROACHING
COLD FRONT SUNDAY NIGHT. SCA CONDITIONS EXPECTED ACROSS THE OFFSHORE
WATERS MONDAY AS FRONT MOVES THROUGH. WIND AND SEAS HIGHER NEAR
THUNDERSTORMS...SOME MAY BE SEVERE THROUGH MONDAY MORNING.

&&

.FIRE WX...NO CONCERNS OTHER THAN FOR THUNDERSTORMS THROUGH MONDAY
MORNING. DRIER AIR MOVING IN EARLY NEXT WEEK BUT ONLY MARGINALLY
LOW RELATIVE HUMIDITIES EXPECTED AT THIS TIMES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  78  57  69 /  80  70  60  10
SSI  63  72  62  68 /  70  70  40  60
JAX  65  81  60  70 /  70  50  30  60
SGJ  67  78  65  70 /  60  50  30  50
GNV  65  82  59  70 /  60  50  30  50
OCF  67  83  61  70 /  50  40  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/PETERSON/DEESE
Hazardous weather outlook, Mar 27, 12:10 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1210 AM EST SUN MAR 27 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1210 AM EST SUN MAR 27 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...TORNADO WATCH IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA...
INTERIOR SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS UNTIL 5
AM...

AN UNSTABLE ATMOSPHERE COMBINED WITH MID LEVEL DISTURBANCES WILL WILL
LEAD TO THE DEVELOPMENT OF STRONG AND SEVERE THUNDERSTORMS ACROSS
THE NORTHERN SUWANNEE RIVER VALLEY IN NORTH FLORIDA AND SOUTHEAST
GEORGIA. THE MAIN CONCERNS WILL BE LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

...STRONG TO SEVERE THUNDERSTORMS SUNDAY...

A STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA EASTER
SUNDAY...AND STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE
AGAIN. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND
GUSTS...LARGE HAIL AND ISOLATED TORNADOES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO
STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Mar 26, 8:45 PM EST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EST SAT MAR 26 2005

GAZ132-133-270230-
COFFEE-JEFF DAVIS-
845 PM EST SAT MAR 26 2005

A STRONG THUNDERSTORM IS EXPECTED TO MOVE INTO THE COFFEE AND JEFF
DAVIS COUNTY AREAS BETWEEN 930 AND 11 PM. PERSONS IN BOTH COUNTIES
CAN EXPECT GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING WHEN THE
STORM ARRIVES. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE
WARNINGS.

SANDRIK
Special weather statement, Mar 26, 9:19 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 PM EST SAT MAR 26 2005

GAZ132-270315-

COFFEE GA-
919 PM EST SAT MAR 26 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR
STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1015 PM EST...

AT 919 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 18 MILES WEST OF AMBROSE...OR ABOUT 8
MILES SOUTHWEST OF OCILLA...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND AMBROSE...WEST GREEN...
PRIDGEN...DOUGLAS AND BROXTON THROUGH 1015 PM EST.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG
COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SANDRIK
Special weather statement, Mar 26, 9:54 PM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
954 PM EST SAT MAR 26 2005

FLZ022-GAZ150-163-270345-
CLINCH GA-COLUMBIA FL-WARE GA-
954 PM EST SAT MAR 26 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG
THUNDERSTORM WINDS AND HAIL VALID UNTIL 1045 PM EST...

AT 954 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ABOUT 10 MILES SOUTH OF FARGO...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND FARGO AND COUNCIL THROUGH 1045 PM EST. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Mar 26, 10:00 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 PM EST SAT MAR 26 2005

FLZ020>022-GAZ132>135-149>151-162-163-271000-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-COLUMBIA-ECHOLS-HAMILTON-
JEFF DAVIS-PIERCE-SUWANNEE-WARE-
1000 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH EFFECTIVE
TONIGHT AND SUNDAY MORNING UNTIL 500 AM EST.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES...

IN NORTH FLORIDA...COLUMBIA...HAMILTON AND SUWANNEE.

IN SOUTH GEORGIA...APPLING...ATKINSON...BACON...CLINCH...COFFEE...
ECHOLS...JEFF DAVIS...PIERCE AND WARE.

DESTRUCTIVE TORNADOES...LARGE HAIL TO 1.5 INCHES IN DIAMETER...
THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS LIGHTNING ARE
POSSIBLE IN THESE AREAS.

A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

SANDRIK
Special weather statement, Mar 26, 10:35 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1035 PM EST SAT MAR 26 2005

GAZ133-135-270415-

APPLING GA-JEFF DAVIS GA-
1035 PM EST SAT MAR 26 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST APPLING
AND NORTHEAST JEFF DAVIS COUNTIES FOR STRONG THUNDERSTORM WINDS AND
HAIL VALID UNTIL 1115 PM EST...

AT 1035 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HAZLEHURST...GRAHAM AND PINE GROVE THROUGH 1115 PM EST. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Mar 26, 10:57 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EST SAT MAR 26 2005

FLZ020-021-GAZ162-163-270500-

CLINCH GA-ECHOLS GA-HAMILTON FL-SUWANNEE FL-
1057 PM EST SAT MAR 26 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN SECTIONS
OF SUWANNEE...HAMILTON...CLINCH AND ECHOLS COUNTIES FOR STRONG
THUNDERSTORM WINDS AND HAIL VALID UNTIL MIDNIGHT EST...

AT 1057 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS OVER THE BIG BEND REGION OF NORTH
FLORIDA...MOVING EAST AT 30 MPH. THIS LINE OF SEVERE THUNDERSTORMS
WILL LIKELY WEAKEN AS IT TRACKS EAST...AND WILL MOVE INTO WESTERN
SECTIONS OF HAMILTON...CLINCH...SUWANNEE AND ECHOLS COUNTIES BETWEEN
1130 PM AND MIDNIGHT EST. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. AREAS IN THE PATH
OF THIS LINE INCLUDE STATENVILLE... MAYDAY...DU PONT...CROSSROADS...
SUWANNEE RIVER STATE PARK... NEWBURN...JENNINGS AND JASPER THROUGH
MIDNIGHT EST.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 11:28 PM ESTSevere Thunderstorm WarningJAXHamilton47 min
Mar 27, 1:14 PM ESTSpecial Marine WarningJAX46 min
Mar 27, 2:02 PM ESTSpecial Marine WarningJAX88 min
Mar 27, 2:37 PM ESTSpecial Marine WarningJAX83 min
Mar 27, 2:52 PM ESTSevere Thunderstorm WarningJAXDuval38 min
Mar 27, 3:23 PM ESTSevere Thunderstorm WarningJAXSaint Johns37 min
Mar 27, 4:01 PM ESTSpecial Marine WarningJAX59 min
Mar 27, 5:05 PM ESTSpecial Marine WarningJAX55 min
Mar 27, 12:02 AM ESTSevere Thunderstorm WarningJAXClinch43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2005Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.